# SDR ASAA2021072335504

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,685 hours, 9,221 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Brake
- Part number: 254A12906
- Condition: Faulted
- Location: Starter Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN WHEN #2 START LEVER MOVED TO CUTOFF ENG FAIL APPEARED ON THE #2 EGT UNTIL ENG WOUND DOWN THEN EXTINGUISHED. GROUNDED - YES. ACCOMP #2 EEC BITE RECENT FAULTS SHOWS LONG TIME FAULT MSSG 76-11362 ON FLIGHT ZERO ACCOMP EEC TEST TEST PASS REF B737-900 FIM 73-00 TASK 801 #2 ENG DESCRETES, VERIFIED 5 INPUTS IND DO NOT AGREE WITH START LEVER POSITION AFTER IDLE TO CUTOFF SW-XCH SHOWS "?????" ALL OTHERS AGREE. CYCLED BOTH START C/B'S NOW ALL 5 DISCRETE INPUTS AGREE REF FIM 73-05 TASK 805 807. REF FIM 73-05 TASK 805 FOR ACTIVE FAULTS 76-11362 REPLACED #2 ENG START BRAKE ASSEMBLY REF B737-900 AMM 76-11-10-420/010-801-F00 ALL TEST PASS AFTER ENG RUN FAULT 76-11362 NO LONGER ACTIVE ENG DOES NOT SHOW FAIL ON EGT SHUTDOWN.
